RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 3, Pages 87–130 (Mi izv8299)  

This article is cited in 5 scientific papers (total in 5 papers)

Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings

Yu. A. Neretinabc

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
b University of Vienna
c M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We construct $p$-adic analogues of operator colligations and their characteristic functions. Consider a $p$-adic group $\mathbf G=\mathrm{GL}(\alpha+k\infty,\mathbb Q_p)$, a subgroup $L=\mathrm O(k\infty,\mathbb Z_p)$ of $\mathbf G$ and a subgroup $\mathbf K=\mathrm O(\infty,\mathbb Z_p)$ which is diagonally embedded in $L$. We show that the space $\Gamma=\mathbf K\setminus\mathbf G/\mathbf K$ of double cosets admits the structure of a semigroup and acts naturally on the space of $\mathbf K$-fixed vectors of any unitary representation of $\mathbf G$. With each double coset we associate a ‘characteristic function’ that sends a certain Bruhat–Tits building to another building (the buildings are finite-dimensional) in such a way that the image of the distinguished boundary lies in the distinguished boundary. The second building admits the structure of a (Nazarov) semigroup, and the product in $\Gamma$ corresponds to the pointwise product of characteristic functions.

Keywords: Bruhat–Tits buildings, lattices, Weil representation, characteristic functions, simplicial maps.

Funding Agency Grant Number
Austrian Science Fund P22122
P25142
This paper was written with the financial support of FWF (grants P22122 and P25142).


DOI: https://doi.org/10.4213/im8299

Full text: PDF file (967 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:3, 512–553

Bibliographic databases:

UDC: 512.625.5+512.741.5+512.816.4
MSC: 22E50, 51E24
Received: 21.09.2014

Citation: Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. RAN. Ser. Mat., 79:3 (2015), 87–130; Izv. Math., 79:3 (2015), 512–553

Citation in format AMSBIB
\Bibitem{Ner15}
\by Yu.~A.~Neretin
\paper Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat--Tits buildings
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 3
\pages 87--130
\mathnet{http://mi.mathnet.ru/izv8299}
\crossref{https://doi.org/10.4213/im8299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3397413}
\zmath{https://zbmath.org/?q=an:06470381}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79..512N}
\elib{http://elibrary.ru/item.asp?id=23780146}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 3
\pages 512--553
\crossref{https://doi.org/10.1070/IM2015v079n03ABEH002752}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356834500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937693964}


Linking options:
  • http://mi.mathnet.ru/eng/izv8299
  • https://doi.org/10.4213/im8299
  • http://mi.mathnet.ru/eng/izv/v79/i3/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “Infinite symmetric groups and combinatorial constructions of topological field theory type”, Russian Math. Surveys, 70:4 (2015), 715–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Yu. A. Neretin, “Several remarks on groups of automorphisms of free groups”, J. Math. Sci. (N. Y.), 215:6 (2016), 748–754  mathnet  crossref  mathscinet
    3. Neretin Yu.A., “On P-Adic Colligations and ‘Rational Maps’ of Bruhat-Tits Trees”, Geometric Methods in Physics, Trends in Mathematics, ed. Kielanowski P. Ali S. Bieliavsky P. Odzijewicz A. Schlichenmaier M. Voronov T., Springer Int Publishing Ag, 2016, 139–158  crossref  mathscinet  zmath  isi
    4. Yu. A. Neretin, “Multiplication of conjugacy classes, colligations, and characteristic functions of matrix argument”, Funct. Anal. Appl., 51:2 (2017), 98–111  mathnet  crossref  crossref  isi  elib
    5. J. Math. Sci. (N. Y.), 240:5 (2019), 572–586  mathnet  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:625
    Full text:48
    References:39
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020